COULD ANXIETY BE CAUSING THIS?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wotan
Regular Member


Date Joined Jun 2005
Total Posts : 462
   Posted 3/30/2006 8:34 AM (GMT -7)   
To all of my friends here in "Depression"--I posted a post in "Anxiety & panic" section--but thought those of you here taking meds---could be experiencing something similar.   Please--if you could--check it out-
 
Strange symptoms I SOMETIMES get--right before going off to sleep (I'm on Seroqul 25 mg)--& valium.-   If you could read this & share anything similar--i would appreciate it--Thanks so much--Robert

els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 3/30/2006 1:07 PM (GMT -7)   
Hi Robert - I posted a reply to your post over in the A/P forum....take care

~elisha~ 
 
ways to help support healing well:
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:15 PM (GMT -7)
There are a total of 2,731,845 posts in 300,972 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
295 Guest(s), 12 Registered Member(s) are currently online.  Details
Celeste15, F27, elkcaller, dizzydaisies, Helgramite, Wilderness, Michael_T, ASAdvocate, Mustard Seed, Sam1996, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer